Biovanta Dual Action Throat Spray, 5ml

  • Biovanta Dual Action Throat Spray, 5ml
  • Biovanta Dual Action Throat Spray, 5ml
  • Biovanta Dual Action Throat Spray, 5ml
  • Biovanta Dual Action Throat Spray, 5ml
  • Biovanta Dual Action Throat Spray, 5ml
  • Biovanta Dual Action Throat Spray, 5ml
  • Biovanta Dual Action Throat Spray, 5ml
  • Biovanta Dual Action Throat Spray, 5ml
  • Biovanta Dual Action Throat Spray, 5ml
  • Biovanta Dual Action Throat Spray, 5ml
  • Biovanta Dual Action Throat Spray, 5ml
  • Biovanta Dual Action Throat Spray, 5ml

Biovanta Dual Action Throat Spray, 5ml

RELIEVES SORE THROATS and FIGHTS COLDS
100% NATURAL INGREDIENTS

$15.99
- +
2-Day Shipping

The first scientifically proven, sugar-free drug from 100% natural ingredients that offers safe, effective relief from cold and sore throat symptoms.

  • DUAL ACTION SPRAY: Unique, two-headed spray maintains maximum potency of natural ingredients.
  • RELIEVES SORE THROATS; FIGHTS COLD SYMPTOMS: Only Biovanta treats the inflammation instead of just masking symptoms.
  • MADE FROM 100% NATURAL INGREDIENTS: Every ingredient in Biovanta is naturally sourced, including a plant-based acetylsalicylic acid.
  • PROVEN EFFICACY: Has been shown in blind, placebo-controlled laboratory studies to be safer and perform better than the leading sore throat and cold remedies.
  • OPTIMAL FORMULATION: Our products are thoughtfully formulated to maximize impact and minimize side effects. They include an ultra-low dose of acetylsalicylic acid.

Ultra-low dose plant-based Acetylsalicylic Acid* (NSAID)*, Aloe, Ethanol, Glycerin, Lactoferrin, Lysozyme, Menthol, Propylene Glycol, Sodium Chloride, Sorbic Acid, Water

*nonsteroidal anti-inflammatory drug

Mix to Activate

  • Remove dual head spray bottle & pouch from card.
  • Place dual head bottle on flat surface with STEP 2 upright & unscrew spray head.
  • Cut open pouch at corner & pour contents into STEP 2.
  • Shake gently to activate. Place with STEP 2 upright for 4 hours or overnight to fully dissolve.
  • Write the current date on the label. This is the Activation Date. Best used within 90 days

To Use

STEP 1
  • Apply one spray of STEP 1 to the affected area.
STEP 2
  • Apply one spray of STEP 2 to the affected area.
  • Allow to remain in place for at least 15 seconds.
  • Apply as needed--no more than once every 30 minutes.

Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

Allergy Alert: Aspirin may cause a severe allergic reaction, which may include:

  • Asthma (wheezing)
  • Hives
  • Facial swelling
  • Shock

Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the user:

  • has had stomach ulcers or bleeding problems
  • takes a blood thinning (anticoagulant) or steroid drug
  • takes other drugs containing prescription or nonprescription NSAIDs (e.g., aspirin, ibuprofen, naproxen, or others)
  • takes more than directed or for a longer time than directed
  • is age 60 or older
  • has 3 or more alcoholic drinks per day while using this product

Pregnancy: If pregnant or breastfeeding, always ask your healthcare provider before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless directed to do so by a doctor as it may cause problems in the unborn child or complications during delivery.

Do not use:

  • If you have stomach problems (such as heartburn, upset stomach, or stomach pain) that persist or recur, or if you have ulcers or bleeding problems unless directed by a doctor.
  • If allergic to milk and/or egg white or have ever had an allergic reaction to this product or any of its ingredients.

A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur, or is accompanied by fever, rash, or persistent headache, consult your healthcare provider.

Children Warning: Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Customer Reviews

Based on 2 reviews Write a review